Sanjeev Gupta
Sanjeev Gupta
Department of Mathematics, GLA University, Mathura, U.P., India
Verified email at gla.ac.in
Title
Cited by
Cited by
Year
Generalized H(.,.,.)-η-Cocoercive Operators and Generalized Set-Valued Variational-Like Inclusions
S Husain, S Gupta, VN Mishra
Journal of Mathematics 2013, 2013
162013
A resolvent operator technique for solving generalized system of nonlinear relaxed cocoercive mixed variational inequalities
S Husain, S Gupta
Adv. Fixed Point Theory 2 (1), 18-28, 2012
162012
Graph convergence for the H (⋅,⋅)-mixed mappingwith an application for solving the system of generalized variationalinclusions
S Husain, S Gupta, VN Mishra
Fixed Point Theory and Applications 2013 (1), 1-21, 2013
142013
Existence of solutions for generalized nonlinear vector quasi-variational-like inequalities with set-valued mappings
S Husain, S Gupta
Filomat 26 (5), 909-916, 2012
112012
An existence theorem of solutions for the system of generalized vector quasi-variational-like inequalities
S Husain, S Gupta, VN Mishra
American Journal of Operations Research 3 (3), 329-336, 2013
102013
Algorithm for solving a new system of generalized variational inclusions in Hilbert spaces
S Husain, S Gupta
Journal of Calculus of Variations 2013, 2013
62013
Generalized nonlinear vector quasi-variational-like inequality
S Husain, S Gupta
Int. J. Pure Appl. Math 66, 157-169, 2011
62011
Gap functions and error bounds for nonsmooth convex vector optimization problem
J Dutta, P Kesarwani, S Gupta
Optimization 66 (11), 1807-1836, 2017
52017
H((.,.)(.,.))-Mixed Cocoercive Operators with an Application for Solving Variational Inclusions in Hilbert Spaces
S Husain, S Gupta
Journal of Function Spaces and Applications 2013, 2013
52013
H (.,.)-φ-η-mixed accretive mapping with an application
S Gupta
J. Math. Comput. Sci. 10 (6), 2327-2341, 2020
42020
H(., ., .)--Proximal-Point Mapping with an Application
S Husain, H Sahper, S Gupta
Applied Analysis in Biological and Physical Sciences, 351-372, 2016
42016
Algorithm for solving a new system of generalized nonlinear quasi-variational-like inclusions in Hilbert spaces
S Husain, S Gupta, H Sahper
Chin. J. Math 2014, 2014
42014
Resolvent equation approach connected with H (.,.)-ϕ-η-mixed monotone mapping with an application
S Gupta, M Singh
J. Math. Comput. Sci. 10 (6), 3048-3064, 2020
32020
Variational inclusion governed by αβ-H ((.,.),(.,.))-mixed accretive mapping
S Gupta, S Husain, VN Mishra
Filomat 31 (20), 6529-6542, 2017
32017
Variational-like inclusion involving infinite family of set-valued mappings governed by resolvent equations
S Gupta, M Singh
J. Math. Comput. Sci. 11 (1), 874-892, 2021
12021
k-Steps Explicit Iterative Algorithms to Solve Generalized System of Nonlinear Mixed Variational Inequalities
S Gupta
Punjab University Journal of Mathematics 53 (2), 2021
2021
Generalized monotone mapping and resolvent equation technique with an application
S Gupta, M Singh
J. Math. Comput. Sci. 11 (2), 1767-1783, 2021
2021
H (.,.)-φ-η-Mixed Monotone Mapping with An Application in Semi-Inner Product Space
S Gupta
PalArch's Journal of Archaeology of Egypt/Egyptology 17 (9), 8120-8128, 2020
2020
Explicit Iterative Algorithms to Solve Generalized System of Nonlinear Mixed Variational Inequalities
S Gupta
PalArch's Journal of Archaeology of Egypt/Egyptology 17 (9), 8110-8119, 2020
2020
Generalized variational inclusion governed by generalized --mixed accretive mapping in real -uniformly smooth Banach spaces
S Gupta, S Husain, VN Mishra
arXiv preprint arXiv:1510.01601, 2015
2015
The system can't perform the operation now. Try again later.
Articles 1–20